# SDR DL76L040362

- Difficulty date: April 20, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 28,514 hours, 4,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 333780100
- Part serial: 47788
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ASSY M9009 INOP.  REMOVED AND REPLACED BATTERY PACK AND CHARGER BASE.  EMERGENCY LIGHT OPS CHECK NORMAL.
